Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

78.12 The Family Tree of the Pythagorean Triplets Revisited

Robert Saunders and Trevor Randall
The Mathematical Gazette
Vol. 78, No. 482 (Jul., 1994), pp. 190-193
DOI: 10.2307/3618576
Stable URL: http://www.jstor.org/stable/3618576
Page Count: 4
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
78.12 The Family Tree of the Pythagorean Triplets Revisited
Preview not available

Page Thumbnails

  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193